# SDR KBM2006F00220

- Difficulty date: June 21, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Debonded
- Location: Scissor Link
- Component: Scissor Link
- Component part number: 350A37112601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCISSOR LINK, UNIT BUSHINGS ARE DEBONDED, REMOVED AND REPLACED.  (K)
